I read this and said, AHA! When I used Abilify with Lexapro, it was a terrible combo! But, doesn't mean it's not working for you. I believe that meds as these make our libido go out the window! Ask your Dr if he/she can add something else to correct the loss of sex drive, because it happened to me and it can get better! Good Luck and Congrats on your admirable long marriage!
Congratulations! Time for a celebration... It's about time you got back on here lol. Way to go on finally taking the leap and quitting. I just saw your post come up and I am proud of you for doing this. NOW STAY GOOD:) Keep posting here, we need all the support we can get. Your doing great!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.